# SDR FDEA201501100112

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA38501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC COMPARTMENT BETWEEN STATION 435 & 575 CORROSION ON SKIN BELOW NR 1 ACM DOOR CUT OUT.  REMOVED MINOR CORROSION WITHIN LIMITS IAW MM 51-12-00.  ALODINE & PRIME IAW MM 51-21-00 & MM 51-22-00.
